From binomial expectations to the Black-Scholes formula : the main ideas
Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 1, pp. 93-101.
@article{AMBP_1997__4_1_93_0,
     author = {I. P. van den Berg and F. Koudjeti},
     title = {From binomial expectations to the {Black-Scholes} formula : the main ideas},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {93--101},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {1},
     year = {1997},
     zbl = {0895.60020},
     mrnumber = {1442337},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1997__4_1_93_0/}
}
TY  - JOUR
AU  - I. P. van den Berg
AU  - F. Koudjeti
TI  - From binomial expectations to the Black-Scholes formula : the main ideas
JO  - Annales mathématiques Blaise Pascal
PY  - 1997
DA  - 1997///
SP  - 93
EP  - 101
VL  - 4
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1997__4_1_93_0/
UR  - https://zbmath.org/?q=an%3A0895.60020
UR  - https://www.ams.org/mathscinet-getitem?mr=1442337
LA  - en
ID  - AMBP_1997__4_1_93_0
ER  - 
%0 Journal Article
%A I. P. van den Berg
%A F. Koudjeti
%T From binomial expectations to the Black-Scholes formula : the main ideas
%J Annales mathématiques Blaise Pascal
%D 1997
%P 93-101
%V 4
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1997__4_1_93_0
I. P. van den Berg; F. Koudjeti. From binomial expectations to the Black-Scholes formula : the main ideas. Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 1, pp. 93-101. https://ambp.centre-mersenne.org/item/AMBP_1997__4_1_93_0/

[1] R.M. Anderson. A nonstandard representation for brownian motion and itô integration. Israel Math. J., 25:15-46, 1976. | MR | Zbl

[2] E. Benoit. Random walks and stochastic differential equations. In F.Diener and M. Diener, Nonstandard Analysis in Practice, pages 71-90. Springer Verlag Universitext, 1995. | MR

[3] I.P. Berg and F. Koudjeti. On binomial expectations and option pricing. SOM, RUG, Groningen, The Netherlands, 95A06, 1995.

[4] F. Black and M. Scholes. The pricing of options and corporate liabilities. Journal of Political Economy, pages 637-654, May-June 1973. | MR | Zbl

[5] J.C. Cox, S.A. Ross, and M. Rubinstein. Option pricing: a simplified approach. Journal of Financial Economics, 7:229-263, July 1979. | Zbl

[6] N.G. Cutland, E. Kopp, and W. Willinger. A nonstandard approach to option pricing. Mathematical finance, 1(16):1-38, 1991. | Zbl

[7] F. Diener and G. Reeb. Analyse Non Standard. Enseignement des sciences. Hermann Editeurs, Paris, 1989. | MR | Zbl

[8] D. Duffie. Security markets, stochastic models. Economic theory, econometrics and mathematical economics. Academic Press Inc., London, UK, 1988. | MR | Zbl

[9] J.M. Harrison and S. Pliska. Martingales and stochastic integrals in the theory of continuous trading. Stochastic processes and their applications, 11:215-260, 1981. | MR | Zbl

[10] F. Koudjeti. Elements of external calculus with an application to mathematical finance. Theses on Systems, Organisations and Management. Capelle a/d IJssel, Labyrint Publication, The Netherlands, June 1995.

[11] F. Koudjeti and I. P. V. D. Berg. Neutrices, external numbers and external calculus. In F. Diener and M. Diener, Nonstandard Analysis in Practice, pages 145-170. Springer Verlag Universitext, 1995. | MR

[12] P.A. Loeb. Conversion from nonstandard to standard measure spaces and applications in probability theory. Trans. Amer. Math. Soc., 211:113-122,1975. | MR | Zbl

[13] R. Lutz and M. Goze. Nonstandard analysis: a practical guide with applications, volume 881 of Lecture Notes in Mathematics. Springer verlag, 1981. | MR | Zbl

[14] E. Nelson. Internal set theory: A new approach to nonstandard analysis. Bulletin of the American Mathematical Society, 83(6):1165-1198, November 1977. | MR | Zbl

[15] E. Nelson. Radically Elementary Probability Theory, volume 117 of Annals of Mathematical Studies. Princeton University Press, 1987. | MR | Zbl

[16] A. Robinson. Non-standard Analysis, 2nd edition. North-Holland Pub. Co., 1974. | MR